# SDR F3LA97095

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ONE INCH CRACK IN RIB AROUND RIVET HOLES BS 800, S19R TO S27R.  INSTALLED NEW FRAME AND WEBS PER BOEING DRAWINGS 65-C35243 AND 69-42945, AND EA 59494.  (M)
